# SDR 08FDEA02131

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,521 hours, 17,091 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57111225200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 NICKS ON TOP SKIN C 46-47, TRACK 4-5 RT REPAIR PEFORMED BY SMOOTH BLEND OUT, SPOTFACING AND NDT FOR CRACK FREE CONDITION IAW RAS 70507169/004/2008, APPROVED BY EA 6-5710-120053.
